# SDR DLL13952779

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1523
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FLOORBEAM CORRODED AT FS 1525, RIGHT SIDE.  REMOVED SECTION OF FLOORBEAM AT STA 1523 RT SIDE.  FAB REPAIR PARTS REF SRM 53-23-00 FIG 802.
